| Model Number |
CL-977 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, while suturing and pulling the surgeon's strength was not controlled enough.The connection between the needle and thread detached.To resolve the issue a new device was used.It was noted that the surgical time was extended.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during a procedure, while suturing and pulling the surgeon's strength was not controlled enough, the connection between the needle and thread detached.To resolve the issue, a new device was used.It was noted that the surgical time was extended by less than 30 minutes.There was no patient injury.